# SDR UPS02438334

- Difficulty date: April 28, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65B101495
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING LHW NR 9 L/E FLAP GREASE LUBE AS NR 3 ROTARY ACTUATOR (COUNT FROM O/B) REMOVED, L/E RIB O/B FWD AREA FOUND CORROSION AT ILES 800.  L/E RIB AT ILES 800 IS REPLACED AS PER SRM 51-10-01.  CORROSION FOUND CRACKED THROUGH AT 2 LOCATIONS.
